# SDR DALA2024012301044

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31919
- Aircraft time: 33,139 hours, 12,744 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Nut
- Condition: Missing
- Location: Mid Door Plug
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MID EXIT DOOR PLUG RHS AFT LOWER SPRING MECHANISM HARDWARE MISSING NUT, WASHER AND COTTER PIN. REPLACED NUT, WASHER & COTTER PIN PER B737 AMM 52-23-02. OPS CKS GOOD. INSPECTION OF PLUG DOOR OK FOR SVC.
